Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8227
DC FieldValueLanguage
dc.contributor.authorGutierres, Gonçalo-
dc.date.accessioned2009-02-09T14:22:36Z-
dc.date.available2009-02-09T14:22:36Z-
dc.date.issued2003en_US
dc.identifier.citationMLQ. 49:3 (2003) 293-298en_US
dc.identifier.urihttp://hdl.handle.net/10316/8227-
dc.description.abstractIt is known that - assuming the axiom of choice - for subsets A of R the following hold: (a) A is compact iff it is sequentially compact, (b) A is complete iff it is closed in R, (c) R is a sequential space. We will show that these assertions are not provable in the absence of the axiom of choice, and that they are equivalent to eachen_US
dc.language.isoengeng
dc.rightsopenAccesseng
dc.titleSequential topological conditions in R in the absence of the axiom of choiceen_US
dc.typearticleen_US
dc.identifier.doi10.1002/malq.200310029en_US
uc.controloAutoridadeSim-
item.fulltextCom Texto completo-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.orcid0000-0001-9480-498X-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
obra.pdf114.88 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

9
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

7
checked on Sep 2, 2021

Page view(s)

266
checked on Sep 21, 2021

Download(s) 50

323
checked on Sep 21, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.